# SDR DJFA2005098

- Difficulty date: May 19, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N803TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258455
- Aircraft time: 5,149 hours, 3,175 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: AHA1814
- Part serial: TB081
- Condition: Broken
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

THE FOLLOWING IS BEING REPORTED PER ROC/FAA REQUEST.  WHILE AIRCRAFT WAS TAXIING FOLLOWING LANDING THE LEFT INBOARD MAIN WHEEL ASSEMBLY HAD FAILED.  THE LOWER ROTATING BEACON WAS HIT BY THE WHEEL ASSEMBLY AND WAS BROKEN.  MAINTENANCE REPLACED THE NR 2 MAIN WHEEL ASSEMBLY AND REPLACED THE LOWER BEACON.  THE AIRCRAFT WAS RETURNED TO SERVICE.
